I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2000, VOLUME 6, NUMBER 1, PAGES 225-236
Z. G. Psiola
View as HTML View as gif image View as LaTeX source
The present paper is devoted to the topological treatment of the variational model of
$k$-product absolute monopoly. The class of models with the flow of optimal trajectories geodesically equivalent to the flow on plane is described. Stability of optimal trajectories and the possibility of existence of optimal synthesis are considered for periodical and non-periodical cases. A number of integrable cases are considered for $k=2$.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: April 11, 2000